Ask an expert
Question

07 Dec 2004

Tertroxin
Hello, please can somebody tell me what the bad affects of taking Tertroxin are. My boyfriend insisted on getting it, but I know it can be very bad for you!!!
Answer 3,495 views
Expert
Bodybuilding
body building

01 Jan 0001

Chrissy,

Tertroxin is a medication that stimulates the thyroid gland to increase the body's metabolism-this then aids in fat loss. The problem with is is that you can develop cancerous growths etc. when using this medication incorrectly. Most people who use the medication in the way that your b/f wants to use it DO use it incorrectly, especially when they want to use it for fat burning. Also, if you do not need the medication and yet use it that causes even further problems.

My best advice is that you encourage him in no uncertain terms not to use the medication.

Keep well,

Conrad Booysen-Biokineticist
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9320 votes
No
67% - 18604 votes
Vote